DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10595

Title: A New Class of Positively Quadrant Dependent Bivariate Distributions with Pareto
Authors: . Al-Ruzaiza, A. S
El-Gohary, Awad
Keywords: Bivariate pareto distributions
Minimum distribution
Positively Quadrant dependent
Regression dependent
Issue Date: 2007
Publisher: International Mathematical Forum
Citation: 2, 2007, no. 26, 1259 - 1273
Abstract: This paper presents a new class of bivariate distributions with Pareto of Marshall-Olkin type. The approach in this paper uses a shock model to derive a class of positively quadrant dependent of bivariate distributions with Pareto. Further this class generalizes the bivariate Pareto distributions which obtained by Muliere and Scarsini (1987). The dependence structure and main other properties of the bivariate distributions with Pareto are investigated. The difference among the dependent and independent cases of bivariate Pareto distributions is discussed.
URI: http://hdl.handle.net/123456789/10595
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
5.docx12.54 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback